Alert archive / Oklahoma / Heat Advisories in 2021
Heat Advisory 17, NWS Tulsa, OK
NWS Tulsa, OK issued this heat advisory at Aug 9, 2021, 2:14 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Aug 10, 2021, 12:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Aug 9, 2021, 2:14 PM CDT (19:14 UTC)
- In effect from
- Aug 10, 2021, 12:00 PM CDT
- Expired
- Aug 10, 2021, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2379 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
282 WWUS74 KTSA 091914 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 214 PM CDT Mon Aug 9 2021 OKZ054>057-059>062-067-101000- /O.NEW.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ /O.CON.KTSA.EH.W.0005.000000T0000Z-210810T0100Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes- Wagoner- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, and Wagoner 214 PM CDT Mon Aug 9 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...For the Excessive Heat Warning, dangerously hot conditions with heat index values up to 113. For the Heat Advisory, heat index values up to 110 expected. * WHERE...Osage, Washington OK, Nowata, Craig, Pawnee, Tulsa, Rogers, Mayes and Wagoner Counties. * WHEN...For the Excessive Heat Warning, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ019-020-029-OKZ049-053-058-063>066-068-070>076-101000- /O.NEW.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ /O.CON.KTSA.HT.Y.0016.000000T0000Z-210810T0100Z/ Crawford-Franklin-Sebastian-Pushmataha-Choctaw-Ottawa-Delaware- Creek-Okfuskee-Okmulgee-Cherokee-Muskogee-McIntosh-Sequoyah- Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Miami, Grove, Jay, Sapulpa, Okemah, Okmulgee, Tahlequah, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 214 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, until 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ ARZ001-002-010-011-OKZ069-101000- /O.NEW.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Benton-Carroll-Washington AR-Madison-Adair- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, and Stilwell 214 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 109 expected. * WHERE...In Oklahoma, Adair County. In Arkansas, Benton, Carroll, Washington AR and Madison Counties. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
553 WWUS74 KTSA 100205 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 905 PM CDT Mon Aug 9 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101100- /O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Antlers, Clayton, Hugo, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 905 PM CDT Mon Aug 9 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT TUESDAY... * WHAT...Heat index values up to 110 expected. * WHERE...Eastern Oklahoma as well as Northwest and West Central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
728 WWUS74 KTSA 100753 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 253 AM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-101600- /O.NEW.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ /O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 253 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values up to 109 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...For the Heat Advisory, from noon today to 8 PM CDT this evening. For the Heat Advisory, from noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-101600- /O.CON.KTSA.HT.Y.0017.210810T1700Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 253 AM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING... * WHAT...Heat index values up to 110 expected. * WHERE...Eastern Oklahoma as well as Northwest and West Central Arkansas. * WHEN...From noon to 8 PM CDT Tuesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
455 WWUS74 KTSA 101908 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 208 PM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-111000- /O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ /O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 208 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT both today and Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-110100- /O.CON.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 208 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Heat index values around 105 degrees expected. * WHERE...Far Southeast Oklahoma. * WHEN...From noon to 8 PM CDT today. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
223 WWUS74 KTSA 110102 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 802 PM CDT Tue Aug 10 2021 ARZ001-002-010-011-019-020-029-OKZ054>076-110915- /O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ /O.CON.KTSA.HT.Y.0018.210811T1700Z-210812T0100Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, Huntsville, Van Buren, Ozark, Charleston, Fort Smith, Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, Wagoner, Tahlequah, Stilwell, Muskogee, Checotah, Sallisaw, McAlester, Stigler, Wilburton, and Poteau 802 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY... * WHAT...Heat index values 105 to 110 expected. * WHERE...Portions of east central, northeast and southeast Oklahoma and northwest and west central Arkansas. * WHEN...Noon to 8 PM CDT Wednesday. * IMPACTS...The combination of hot temperatures and high humidity will combine to create a dangerous situation in which heat illnesses are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions if you work or spend time outside. When possible, reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear light weight and loose fitting clothing when possible and drink plenty of water. To reduce risk during outdoor work the occupational safety and health administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency, call 911. && $$ OKZ049-053-110215- /O.EXP.KTSA.HT.Y.0017.000000T0000Z-210811T0100Z/ Pushmataha-Choctaw- Including the cities of Antlers, Clayton, and Hugo 802 PM CDT Tue Aug 10 2021 ...HEAT ADVISORY HAS EXPIRED... Heat Index values have dropped below 105 degrees this evening. $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this heat advisory went out at Aug 9, 1:57 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 9, 1:57 PM CDT, 17 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
157 PM CDT Mon Aug 9 2021
.DISCUSSION...
Hot and humid conditions will reign supreme over the next
few days across eastern Oklahoma and western Arkansas.
High temperatures will be in the mid to upper 90s across
a great deal of the area with heat index values each afternoon
in the 100 to 110 degree range. This means that heat headlines
will be likely during this time.
The temperatures will drop a couple of degrees across northern
portions of the area Friday as a cold front begins to approach
from the north. The cold front is expected to slowly work through
the area on Saturday before stalling near the Red River
on Sunday. Isolated to scattered showers and storms will be possible
in the vicinity of the front Friday and into the weekend with
temperatures slightly below normal over the weekend.
Stayed close to the NBM guidance through the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 99 81 100 / 10 10 0 0
FSM 78 98 77 99 / 10 10 0 0
MLC 78 96 77 97 / 10 10 0 0
BVO 78 97 78 97 / 10 10 10 10
FYV 75 94 74 94 / 10 10 0 0
BYV 76 95 75 95 / 10 10 0 0
MKO 78 96 77 97 / 10 10 0 0
MIO 78 95 77 95 / 10 10 0 10
F10 78 97 77 98 / 10 10 0 0
HHW 77 96 76 97 / 10 10 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory from noon to 8 PM CDT Tuesday for OKZ049-053>076.
Heat Advisory until 8 PM CDT this evening for OKZ049-053-058-
063>066-068-070>076.
Excessive Heat Warning until 8 PM CDT this evening for
OKZ054>057-059>062-067.
AR...Heat Advisory from noon to 8 PM CDT Tuesday for ARZ001-002-010-
011-019-020-029.
Heat Advisory until 8 PM CDT this evening for ARZ019-020-029.
&&
LONG TERM....10Hazardous weather outlook, Aug 9, 1:08 PM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 108 PM CDT Mon Aug 9 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 108 PM CDT Mon Aug 9 2021 ...DANGEROUS HEAT WAVE EXPECTED THIS WEEK... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. DANGEROUS HEAT. RISK...Significant. AREA...Eastern Oklahoma; West Central Arkansas. ONSET...This Afternoon. AREA AT GREATEST RISK...Northeast Oklahoma. DISCUSSION... Dangerous to very dangerous heat and humidity is expected this afternoon. Heat indices between 105 and 110 degrees are expected across southeast Oklahoma and west central Arkansas, while portions of northeast Oklahoma climb to the 105 to 115 degree range. Precautions must be taken to avoid heat-related illness if any extended time is spent outdoors this afternoon. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY THRU THURSDAY...Dangerous Heat Potential. FRIDAY...Thunderstorm Potential...Dangerous Heat Potential. SATURDAY AND SUNDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Dangerous heat and humidity will continue for much of this week. Afternoon heat indices between 105 and 110 degrees will be common across eastern Oklahoma and west central Arkansas, with some locations topping 110 degrees on some afternoons. Proper precautions must be taken for any extended time outdoors to avoid heat related illness. A cool front will provide some relief from the heat by the end of the week, along with an increase in thunderstorm potential. EMERGENCY MANAGEMENT PLANNING STATEMENT... An extended period of hot weather is expected this week. First responders will likely see an increase in heat-related incidents. Establishment of cooling stations may be needed in some communities. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Aug 9, 8:46 AM CDT, 5 hours 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
846 AM CDT Mon Aug 9 2021
OKZ064-066-091415-
Okmulgee OK-Creek OK-
846 AM CDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of south central Creek
and northern Okmulgee Counties through 915 AM CDT...
At 846 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Okfuskee, moving east at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Okmulgee... Beggs...
Preston... Okmulgee State Park...
Bald Hill... Liberty...
Hectorville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3574 9629 3586 9599 3586 9586 3565 9577
3558 9619 3564 9619 3564 9625
TIME...MOT...LOC 1346Z 250DEG 24KT 3568 9617
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LacySpecial weather statement, Aug 9, 8:47 AM CDT, 5 hours 27 minutes before
Special Weather Statement
National Weather Service Tulsa OK
847 AM CDT Mon Aug 9 2021
OKZ064-065-091415-
Okfuskee OK-Creek OK-
847 AM CDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of south central Creek
and northwestern Okfuskee Counties through 915 AM CDT...
At 847 AM CDT, Doppler radar indicated a strong thunderstorm over
Boley, moving northeast at 15 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Boley... Paden...
Castle... Welty...
Mason...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3572 9632 3548 9619 3542 9644 3546 9644
3546 9647 3545 9649 3544 9648 3543 9650
3543 9652 3546 9654 3545 9656 3556 9662
TIME...MOT...LOC 1347Z 245DEG 14KT 3552 9650
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LacySpecial weather statement, Aug 9, 10:27 AM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1027 AM CDT Mon Aug 9 2021
OKZ067-068-091600-
Cherokee OK-Wagoner OK-
1027 AM CDT Mon Aug 9 2021
...A strong thunderstorm will impact portions of southeastern Wagoner
and northwestern Cherokee Counties through 1100 AM CDT...
At 1027 AM CDT, Doppler radar indicated a strong thunderstorm over
Wagoner, moving east at 25 mph.
HAZARD...Penny size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations in or near the path include...
Wagoner... Okay...
Hulbert... Sequoyah State Park...
Lost City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3587 9509 3585 9545 3602 9549 3608 9524
3607 9513
TIME...MOT...LOC 1527Z 258DEG 21KT 3595 9539
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 4:05 AM CDT | Excessive Heat Warning | TSA | Craig, Mayes, Nowata, Pawnee, Rogers, Tulsa and 2 more | 16 hr |
| Aug 9, 8:08 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Aug 9, 8:46 AM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Aug 9, 8:47 AM CDT | Special Weather Statement | TSA | Okfuskee | 28 min |
| Aug 9, 10:27 AM CDT | Special Weather Statement | TSA | Wagoner | 33 min |
Nearby
Heat Advisories in Oklahoma, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.